# SDR 97FDEA00673

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE CORROSION ON FLOORBEAM TOP AND BOTTOM OF UPPER FLANGE BS 480, RBL 12 TO 16.  INSTALLED DOUBLER PER AARD 53-10-07-02.
